# SDR C2XA99IA437

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NTA44768
- Condition: Damaged
- Location: Frame 17-37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG CONTINENTAL EXPRESS C-CHECK, FOUND LEFT OUTBOARD SEAT TRACK CORRODED, GOUGED AND BARE METAL EXPOSED FROM FRAME 17 TO FRAME 37.  REPAIRED THREE AREAS FROM FRAME 17 TO FRAME 21 IAW EC5340-01018.  REMOVED AND REPLACED SEAT TRACK FROM FRAME 18 TO FRAME 23 IAW SRM 51-25-04 AND 51-22-02.  TREATED EXPOSED METAL ON SEAT TRACK FROM FRAME 23 TO FRAME 37 IAW SRM 51-21-17 AND 51-21-28.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
